# SDR FDEA201708152221

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 42,037 hours, 22,231 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Fmc
- Part number: 4045053914
- Part serial: 83060209
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL 180, ALTIMETERS 1 AND 2 FAILED, RED FLAG IN BOTH INTRUMENTS.  CAME BACK BUT INTERMITTENT.  CHECKED LAST FLIGHT FAULTS, ADC 2 FAULTED SEVERAL TIMES ON LAST AND PREVIOUS FLIGHT LEGS. REMOVED AND REPLACED THE NR 2 ADC IAW AMM 34-11-34-04.  OPS CHECKED NR 1 AND 2 ADC, BOTH CHECKED GOOD. ALSO, FMC 1 FLAGGED FOR PAST SEVERAL FLIGHT LEGS. REMOVED AND REPLACED THE NR 1 FMC IAW AMM 34-68-34-04.
